Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12324
Title: Minimum-uncertainty states and pseudoclassical dynamics
Author: Canivell Cretchley, Víctor
Seglar, P. (Pedro)
Keywords: Teoria quàntica
Quantum theory
Issue Date: 1977
Publisher: The American Physical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.15.1050
It is part of: Physical Review D, 1977, vol. 15, núm. 4, p. 1050-1054
URI: http://hdl.handle.net/2445/12324
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
3678.pdf681.19 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.